| Model Number |
420143-05 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the maryland bipolar dissector instrument involved with this complaint and completed the device evaluation.Failure analysis investigations replicated/confirmed the customer reported complaint.The instrument was found to have damaged insulation of the main tube.Pieces measuring approximately 0.102 - 0.176 in length were not returned with the instrument.Root cause of this failure is commonly attributed to mishandling/misuse.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the maryland bipolar dissector was found to have peeled tube.Backup instrument of different kind was used to complete the procedure.The procedure was completed with no reported injury.